On Lattice Path Matroid Polytopes: Integer Points and Ehrhart Polynomial

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02068868
Contributor : Kolja Knauer <>
Submitted on : Friday, March 15, 2019 - 11:59:50 AM
Last modification on : Tuesday, May 28, 2019 - 1:54:04 PM

Links full text

Identifiers

Citation

Kolja Knauer, Leonardo Martínez-Sandoval, Jorge Luis Ramírez Alfonsín. On Lattice Path Matroid Polytopes: Integer Points and Ehrhart Polynomial. Discrete and Computational Geometry, Springer Verlag, 2018, 60 (3), pp.698-719. ⟨10.1007/s00454-018-9965-4⟩. ⟨hal-02068868⟩

Share

Metrics

Record views

66